# SDR SIMA20210209004

- Difficulty date: February 9, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N217NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000515
- Aircraft time: 13,241 hours, 8,435 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PCR :RH EMERGENCYFLOOR GLOW STRIPS #1,2,3,4 INOP OR DISCOLORED. FOUND ON OPEN UP-C/A-RAR RH EMERGENCY FLOOR GLOW STRIPS #1,2,3,4 IAW ERJ 175 AMM 33-50-21 OPS CHECK GOOD
